Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On local solvability of pseudo-differential equations
HTML articles powered by AMS MathViewer

by A. Menikoff PDF
Proc. Amer. Math. Soc. 43 (1974), 149-154 Request permission

Abstract:

A sufficient condition for the local solvability of the equation ${u_t} - A(x,t,{D_x})u = f(x,t)$ is proved, where $A$ is a first order pseudo-differential operator with real symbol. This is a special case of the local solvability conjecture of Nirenberg and Treves.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G05, 35S05
  • Retrieve articles in all journals with MSC: 47G05, 35S05
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 43 (1974), 149-154
  • MSC: Primary 47G05; Secondary 35S05
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0338844-1
  • MathSciNet review: 0338844